MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. PROBECHEK CONTROL SLIDES FOR PATHVYSION HER-2 DNA PROBE KI; SYSTEM, TEST, HER-2/NEU, NUCLEIC ACID OR SERUM

ABBOTT MOLECULAR, INC. PROBECHEK CONTROL SLIDES FOR PATHVYSION HER-2 DNA PROBE KI; SYSTEM, TEST, HER-2/NEU, NUCLEIC ACID OR SERUM
Model Number 02J04-030
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they received a broken slide contained within probechek her-2/neu control slides for fluorescence in situ hybridization (fish) using pathvysion her-2 dna probe kit.The customer confirmed no one on site was injured by the broken slides.Customer stated that they did not attempt to use the broken slide.
 
Additional Manufacturer Narrative
Full brand name is probechek her-2/neu control slides for fluorescence in situ hybridization (fish) using pathvysion her-2 dna probe kit.Elevated complaint investigation has been initiated.
 
Additional Manufacturer Narrative
Investigation into this complaint included inspection of retention samples, a quality data review and a complaint history review.Investigation is summarized as follows: retain sample evaluation: the file sample in question, probechek pathvysion her-/neu cut-off control slides-ivd (5 slides): part# 30-805042 (list# 02j04-030)/lot# 381348 (containing slides: probechek pathvysion her-/neu cut-off control slides: part# 30-505042/lot# 530873) was visually inspected for damage.No physical damaged was identified as a result of inspection.Quality data review batch record review batch records were reviewed for probechek pathvysion her-/neu cut-off control slides-ivd (5 slides): part# 30-805042 (list# 02j04-030)/lot# 381348 as well as records for the slides: probechek pathvysion her-/neu cut-off control slides: part# 30-505042/lot# 530873.There were no issues noted in manufacturing and slides are labeled and inspected during slide kit manufacturing.No slide damage was identified during manufacture of either the slides or the slide kits.Nonconformance (nc) / corrective and preventive action (capa) search a search of nc and capa (nc/capa) records was performed for instances related to the probechek pathvysion her-/neu cut-off control slides-ivd (5 slides): part# 30-805042 (list# 02j04-030)/lot# 381348 as well as records for the slides: probechek pathvysion her-/neu cut-off control slides: part# 30-505042/lot# 530873.The capa review did not identify any existing internal issues or nonconformances related to the reported complaint.Complaint history review complaint history review was performed for the probechek pathvysion her-/neu cut-off control slides-ivd (5 slides): part# 30-805042 (list# 02j04-030)/lot# 381348 and no product deficiency was identified.Based on the results of the investigation elements, a product deficiency for probechek pathvysion her-/neu cut-off control slides-ivd: part# 30-505042/lot# 530873 (contained in kit: probechek pathvysion her-/neu cut-off control slides-ivd (5 slides): part# 30-805042 (list# 02j04-030)/lot# 381348) was not identified.

Brand Name
PROBECHEK CONTROL SLIDES FOR PATHVYSION HER-2 DNA PROBE KI
Common Device Name
SYSTEM, TEST, HER-2/NEU, NUCLEIC ACID OR SERUM
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key15711041
Report Number3005248192-2022-00941
Device Sequence Number15075480
Product Code MVD
UDI-Device Identifier00884999001831
UDI-Public00884999001831
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/08/2023
Device Model Number02J04-030
Device Catalogue Number02J04-30
Device Lot Number381348
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown